Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Not on periods due, have brown spotting with red color. Had missed taking pill on scheduled time, on weight management supplements. Normal?

I ve been spitting brownish discharge with little red color on and off for past few days. I am not due for my period until next week and was on time last month. In addition, middle of August at my last annual i was put on a new birth control with higher levels of hormones. I take birth control regularly, but missed a pill this month and took it immediately the next morning when I remembered. I have not had sex in 4 months, I workout and muy thai kick box 5-6 days a week, diet, under a lot of stress and emotional personal issues, took natural water pills last month, laxatives at start of this new months cycle period and natural weight management supplements as well. Could this be a concern or is it something normal ?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Irregular bleeding is the most common effect of contraceptives .
This should be and from the irregular use of contraceptives,higher dose of hormones,stress.
You should not be concerned and take care for your self as you do
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor